Turkish Journal of Mathematics
Abstract
We consider transformations preserving asymptotic directions of surfaces in Minkowski 3-space and show that a transformation preserves the asymptotic directions of a surface if only if it is the projective one. Therefore, we obtain a characterization of the projective transformation.
DOI
10.3906/mat-1402-12
Keywords
Minkowski space, asymptotic direction, projective transformation
First Page
896
Last Page
904
Recommended Citation
ALAGÖZ, YASEMİN
(2014)
"A characterization of the projective transformation in Minkowski 3-space,"
Turkish Journal of Mathematics: Vol. 38:
No.
5, Article 10.
https://doi.org/10.3906/mat-1402-12
Available at:
https://journals.tubitak.gov.tr/math/vol38/iss5/10